# SDR 0301339991

- Difficulty date: July 18, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N8957E
- Make and model: Doug DC-9-31
- Aircraft serial: 47215
- Aircraft time: 77,552 hours, 72,081 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FUSELAGE SKIN WAS FOUND TO HAVE SIX HI-LOKS WITH DAMAGED HEAD AND TWO FASTENER HOLES WITH CRACKS AT BS 192 L22L. REPAIRED PER EA 99-191013.
